MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS Ambicor; device impotence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS Ambicor; device impotence mechanical/hydraulic
Model Number 72401457
Medical Device Problem Codes Degraded (1153); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this ambicor penile prosthesis (app) was not working properly.Upon inspection, an aneurysm of the cylinder was identified, and fluid was not returning to the reservoir as expected.As a result, the device was explanted and replaced.No patient complications were reported.

Brand Name
AMS Ambicor
Common Device Name
device impotence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50123743
Report Number2124215-2026-41560
Device Sequence Number5584250
Product Code FHW
UDI-Device Identifier00878953001012
UDI-Public(01)00878953001012(17)240421(10)1000265071
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/21/2024
Device Model Number72401457
Device Catalogue Number72401457
Device Lot Number1000265071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/02/2026
Date Device Manufactured04/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexMale